RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2017, Volume 63, Issue 4, Pages 557–572 (Mi cmfd335)  

This article is cited in 1 scientific paper (total in 1 paper)

Existence of weak solution of the aggregation integro-differential equation

V. F. Vildanovaa, F. Kh. Mukminovbc

a Bashkir State Pedagogical University, 3a Oktyabrskoy Revolyutsii st., 450000 Ufa, Russia
b Institute of Mathematics with Computer Center of the RAS, 112 Chernyshevskogo st., 450008 Ufa, Russia
c Ufa State Aviation Technical University, 12 Karla Marksa st., 450008 Ufa, Russia

Abstract: In this work, we investigate the mixed problem for anisotropic integro-differential equation with variable nonlinearity indices. Using the discretization method with respect to time, we prove the existence of a weak solution in a bounded cylinder. We give an estimate of the lifetime of the solition.

DOI: https://doi.org/10.22363/2413-3639-2017-63-4-557-572

Full text: PDF file (202 kB)
References: PDF file   HTML file

UDC: 517.956.45+517.968.74

Citation: V. F. Vildanova, F. Kh. Mukminov, “Existence of weak solution of the aggregation integro-differential equation”, Differential and functional differential equations, CMFD, 63, no. 4, Peoples' Friendship University of Russia, M., 2017, 557–572

Citation in format AMSBIB
\Bibitem{VilMuk17}
\by V.~F.~Vildanova, F.~Kh.~Mukminov
\paper Existence of weak solution of the aggregation integro-differential equation
\inbook Differential and functional differential equations
\serial CMFD
\yr 2017
\vol 63
\issue 4
\pages 557--572
\publ Peoples' Friendship University of Russia
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd335}
\crossref{https://doi.org/10.22363/2413-3639-2017-63-4-557-572}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd335
  • http://mi.mathnet.ru/eng/cmfd/v63/i4/p557

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Vil'danova, “Existence and uniqueness of a weak solution of an integro-differential aggregation equation on a Riemannian manifold”, Sb. Math., 211:2 (2020), 226–257  mathnet  crossref  crossref  isi  elib
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:110
    Full text:38
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020